The doctor said that I am having a reaction because I have developed antibodies against the Remicade and it could be dangerous for me to take it again. After the pain I have experienced, I don't mind at all. It is really severe pain. I don't remember the word he said, but it was something in the muscles, not thrombosis. He said it should go away by 24 hours. I HOPE PLEASE GOD! Now I can never take Remicade again, and it wasn't 100% helping, but it helped more than anything else has. Next up is for me to try Humira, then if that doesn't work, a resection, if that's no good, the "bag"... I just want to be healthy...
Pessimist, welcome. When I searched "Remicade" and "headaches", several people had complaints about migranes and it is listed as a possible side effect on some sites. When I was taking Rowasa enemas, I was having horrible migraines daily and my doctor said it meant I was not tolerating it so I had to stop them. I guess it's different with the Remicade because it's "one of the last resorts" so doctors don't want you to give up on it too soon. Plus, you can never take it again if you quit it. So, the doctors write off the side effects until they become unbearable to you. Your body may be trying to tell you the Remicade is not agreeing with you. Have you had an improvement in your UC since Remicade? I hope you stay on the forum to share your experiences with us.
Carol, thank you for your concerns. I hope you never have to go through this. Remicade was working pretty good till he doubled the dosage so be careful.